Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A nonlinear approach to absorbing boundary conditions for the semilinear wave equation


Author: Jérémie Szeftel
Journal: Math. Comp. 75 (2006), 565-594
MSC (2000): Primary 35L70, 35S50, 35A21, 35A07, 65M99
Published electronically: February 2, 2006
MathSciNet review: 2196981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a family of absorbing boundary conditions for the semilinear wave equation. Our principal tool is the paradifferential calculus which enables us to deal with nonlinear terms. We show that the corresponding initial boundary value problems are well posed. We finally present numerical experiments illustrating the efficiency of the method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 35L70, 35S50, 35A21, 35A07, 65M99

Retrieve articles in all journals with MSC (2000): 35L70, 35S50, 35A21, 35A07, 65M99


Additional Information

Jérémie Szeftel
Affiliation: LAGA UMR 7539, Institut Galilée, Université Paris 13, 99 Avenue J.B.Clément, 93430 Villetaneuse, France
Email: szeftel@math.univ-paris.13.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-06-01820-5
PII: S 0025-5718(06)01820-5
Keywords: Semilinear wave equation, absorbing boundary conditions, paradifferential calculus
Received by editor(s): September 19, 2003
Received by editor(s) in revised form: April 27, 2005
Published electronically: February 2, 2006
Article copyright: © Copyright 2006 American Mathematical Society